# SDR TWAA0000902

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LAMP AT ROW 42, RT SIDE, AND THE EMERGENCY EXIT LIGHT, 2 EACH, JUST FORWARD OF THE AFT CARGO DOOR, WERE INOPERATIVE.  CLEANED THE CONTACTS AT EACH OF THE 3 BULBS.  CHECK-C 12-9-99 LAX.
